MathSciNet Relay Station
MathSciNet bibliographic data
MR586594 (84b:46027) 46E15 (30H05 60G46)
Maurey, Bernard Isomorphismes entre espaces $H\sb{1}$. (French) [Isomorphisms between $H\sb{1}$ spaces] Acta Math. 145 (1980), no. 1-2, 79–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement